# SDR REXA2016080201518

- Difficulty date: August 2, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE AT BS 333 HAS SEVERAL AREAS CORRODED.    REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-00-001-001-A01 & 51-42-21-001-001-A01.
